Reduction zweier Covarianten binärer Formen


Mathematische Annalen (1883)

  • Volume: 22, page 290-295
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Stroh. "Reduction zweier Covarianten binärer Formen." Mathematische Annalen 22 (1883): 290-295. <>.

author = {Stroh},
journal = {Mathematische Annalen},
pages = {290-295},
title = {Reduction zweier Covarianten binärer Formen},
url = {},
volume = {22},
year = {1883},

AU - Stroh
TI - Reduction zweier Covarianten binärer Formen
JO - Mathematische Annalen
PY - 1883
VL - 22
SP - 290
EP - 295
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.